# SDR AUS20020185

- Difficulty date: January 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Leaking
- Location: Pneumatic Distri
- Component: Pneumatic Distri
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

(AUS) PNEUMATIC TUBE LEAKING FROM DOWNSTREAM PRESSURE TAPPING.
